# SDR CALA2009082400483

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200015
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACK INDICATION AT STA 129.5 ACROSS FROM DRAIN HOLE.  TRIMMED OUT DAMAGED AREA, PERFORMED NDT OF REPAIR AREA AND INSTALLED FILLER AND REPAIR DOUBLER PER ECRA 5510-02047.
